# SDR AALA20130826014

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 9,707 hours, 3,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEXT TO SEAT 14A MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT NEXT TO SEAT 14A.  OPERATIONS CHECKED NORMAL.
